# SDR AALA20091008TUL08

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 29,176 hours, 13,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT STATION 1057 INOPERATIVE.  REPLACED BATTERY PACK.
